Illinois Journal of Mathematics

Lusternik-Schnirelmann category and strong category

T. Ganea

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 3 (1967), 417-427.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054563

Mathematical Reviews number (MathSciNet)
MR0229240

Zentralblatt MATH identifier
0149.40703

Subjects
Primary: 55.50

Citation

Ganea, T. Lusternik-Schnirelmann category and strong category. Illinois J. Math. 11 (1967), no. 3, 417--427. https://projecteuclid.org/euclid.ijm/1256054563


Export citation